# SDR SIMA2020031312003

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 49,199 hours, 41,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERNAL EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED MAIN DOOR EXTERNAL EMERGENCY LIGHT IAW AMM TASK 33-50-10-000-801-A AND 33-50-10-400-801-A. OPC GOOD. END.
